# SDR MASA200400045

- Difficulty date: January 25, 2004
- Submitted: May 4, 2004
- Operation: Air carrier
- Aircraft: N17217
- Make and model: Cndair CL6002B19
- Aircraft serial: 7217
- Aircraft time: 15,251 hours, 11,083 cycles
- Engine: Ge CF343B1
- Engine time: 887 hours, 617 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Hot Start
- Location: Left
- Stage of operation: TX
- How discovered: V
- Nature of condition: M, J
- Precautionary procedure: D

## Discrepancy

CREW REPORTED LEFT ENGINE HOT START. MX DRY MOTORED AND THAN STARTED THE ENG. OP CHECKS GOOD. NO PARTS USED
